CSpace
realtomitatakesakitheory
Li BR(李炳仁)
1999
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume20Issue:4Pages:401
AbstractTomita-Takesaki theory in the real case is considered. The author introduces the conception of a nondegenerate pair of closed subspaces in a real Hilbert space. Then a satisfactory real Tomita-Takesaki theory is obtained, and it seems to be a special result of the complex case.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38914
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li BR. realtomitatakesakitheory[J]. chineseannalsofmathematicsseriesb,1999,20(4):401.
APA 李炳仁.(1999).realtomitatakesakitheory.chineseannalsofmathematicsseriesb,20(4),401.
MLA 李炳仁."realtomitatakesakitheory".chineseannalsofmathematicsseriesb 20.4(1999):401.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李炳仁]'s Articles
Baidu academic
Similar articles in Baidu academic
[李炳仁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李炳仁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.